# SDR DALA2020100403261

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 89,186 hours, 39,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 27-37 ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY PACK & CHARGER AT ROW 26E.  SYSTEM OPERATION IS NORMAL.
